Due to hyperplasia, my doctor has taken me off the patch and started a regimen of progesterone. Will there be side effects from this as well?
Some women do not notice any symptoms when they stop HRT, while others may experience a recurrence of symptoms such as hot flushes and sweats. These usually go after a few months. Some experts suggest that HRT should be gradually reduced rather than stopped abruptly - but there is little evidence to suggest either is better.
https://www.drugs.com/sfx/progesterone-side-effects.html - for a comprehensive list of progesterone side effects.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Has anyone had results with Provera for Endometrial Hyperplasia Without Atypia? I am 52 in menopause
Posted 1 Feb 2010 • 1 answer
Posted 31 Jul 2011 • 2 answers
Posted 12 Mar 2014 • 1 answer
Posted 21 Sep 2016 • 0 answers
Posted 5 Nov 2016 • 1 answer